Nov 21, 2012
Hello Mr. Vergel!
First of all, thank you for your work at TheBody. I was diagnosed no October 18, 2010, and this website was the first place where I felt "safe". The job you and your colleagues do here is extraordinary.
I've seen your answers about Whey Protein and similar supplements. However, I'm inclined to use Sun Warrior 'Classic Protein' ( www.sunwarrior.com/product-info/classic-protein/ ), since I'm lactose intolerant and into organics.
I've already tried it for couple of months, with great results against fatigue and weight loss. I'm working out and running 4-5 times a week and the muscular gain is visible. However, I'm concerned about the long-term use of the protein, specially concerning my kidney function.
Since I'm on Atripla, Should I be concerned about long-term use of this (or any other) protein supplement regarding kidney function? Could this CD4 ascent be significantly related to the supplement?
Thank you and wish you the best.
| Response from Mr. Vergel
Interesting supplement indeed. The fact that they can make a vegan protein supplement with such complete aminoacid profile surprises me. I may have to try it myself since I cannot tolerate whey protein in any form.
Protein consumption has to be extremely high (much over 1 gram per pound of body weight per day) for your kidneys to be loaded. Your doctor checks your kidney function by having your creatinine blood levels checked. He/she also should have the lab calculated your creatinine clearance, which should always be at least 60 mL/min/1.73m2. Talk to him or her about it so that you can follow your kidney function, even if you do not take this supplement.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Oral Sex On A Woman What Are The Chances Of HIV
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
- Tingling Lips After Breast Sucking Worried I Have HIV
- White Bumps On Penis After Vaginal Sex Worried I Have HIV
- Adult Oral Thrush Symptoms
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.